International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 55, Pages 2915-2926
On a difference equation with min-max response
1Department of Mathematics, University of Ioannina, Ioannina 45110, Greece
2Mathematical Institute of the Serbian Academy of Sciences and Arts, Knez Mihailova 35, Beograd 11000, Serbia
Received 25 February 2004
Copyright © 2004 George L. Karakostas and Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the global behavior of the (positive) solutions of the difference equation , where is a sequence of positive reals and is a min-max function in the sense introduced here. Our results extend several results obtained in the literature.